# SDR SWAA2022090741119

- Difficulty date: August 11, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737
- Aircraft serial: 42531
- Aircraft time: 27,511 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750231
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727B+6; BS 727C+16; BS 727E+21; BS 727F+9; BS 727G+6; BS 727G+9; BS 727G+20; BS 727H+6; BS 727I+5; BS 727I+19. / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727G+6' REMOVED 0.020' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023. FLOOR TO SIDEWALL SUPPORT WILL BE REMOVED AND REPLACED FROM BS 727 + 4' TO BS 847 ON FAULT TTG8Q00E4Q8F .;[02] VERIFIED CORRECTIVE ACTION #1 AND MEASUREMENT TABLE
